# SDR USAA010674

- Difficulty date: June 13, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 43,098 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB ATTACH ANGLE CRACKED 1 INCH, BS 291, BETWEEN S10R AND S11R.  REMOVED AND REPLACED WEB ATTACH ANGLE.  (M)
